The rings which are Boolean. II
Acta Universitatis Carolinae. Mathematica et Physica, Tome 53 (2012) no. 1, pp. 73-75
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2012_53_1_a6,
author = {Jedli\v{c}ka, P.},
title = {The rings which are {Boolean.} {II}},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {73--75},
year = {2012},
volume = {53},
number = {1},
mrnumber = {3099402},
zbl = {1276.16034},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2012_53_1_a6/}
}
Jedlička, P. The rings which are Boolean. II. Acta Universitatis Carolinae. Mathematica et Physica, Tome 53 (2012) no. 1, pp. 73-75. http://geodesic.mathdoc.fr/item/AUCMP_2012_53_1_a6/